# SDR MWEA00824

- Difficulty date: September 22, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - SMALL DENTS IN FUSELAGE SKIN BETWEEN STATIONS 218 AND 229 AT LONGERONS 16 TO 18 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
